# SDR AU000529

- Difficulty date: May 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 74309
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NR 1 CONNECTING ROD BEARING SPINNING.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.  (X)
